# SDR DALA102669763A

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-41
- Aircraft serial: 47774
- Aircraft time: 87,479 hours, 77,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CORROSION ON FLOOR PANEL NR 26.  REPAIRED IAW SRM 51-70-04.
